# SDR 2008FA0000263

- Difficulty date: April 3, 2008
- Submitted: April 21, 2008
- Operation: General aviation
- Aircraft: N8200M
- Make and model: Piper PA-32-301
- Aircraft serial: 328006048
- Engine: Lyc IO540K1G5
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: LW12993
- Part serial: 057395
- Condition: Cracked
- Location: Nr 2
- Part time: 1,311 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 CYL CRACKED FROM UPPER SPARK PLUG HOLE TO THE EXHAUST VALVE SEAT.  CRACK IN HEAD LED TO FAILURE OF EXHAUST PUSHROD HOUSING, AND DEFORMATION OF THE EXHAUST PUSHROD.  AC LANDED WITHOUT INCIDENT.  (K)
